# SDR CA000925008

- Difficulty date: August 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-6A
- Aircraft time: 41,559 hours
- Propeller: Hamstd 43E60
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 5363998403
- Condition: Broken
- Location: Actuator
- Component: Flap Assembly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING THE ROUTNE A INSPECTION THE OUTBOARD FLAP ACTUATOR ATTACHMENT ARMS WERE FOUND BROKEN. THE AIRCRAFT WAS GROUNDED UNTIL THE FLAP WAS REPLACED. PARTS ARE BEING SHIPPED BACK TO CONAIR FOR INSPECTION.ALL ACTIVE AIRCRAFT INSPECTED AND FOUND SERVICEABLE.
